# SDR SIMA20150810001

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 13,418 hours, 9,096 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

MAIN LANDING GEAR OVERHEAT EICAS MSG PRESENTED IN FLIGHT.  COMPLETED PROCEDURE, DIVERTED & EMER DECLARED.  DEFERRED MLG BAY OVERHEAT DETECTION SYS.  M PROCEDURES COMPLIED WITH MEL 26-20.  OPERATIONS CHECKED THE MLG OVERHEAT DETECTION SYS IAW AMM 26-14-00.  MEL RESTORED.  OPERATIONS CHECKED GOOD.
